MathSciNet Relay Station
MathSciNet bibliographic data
MR2048407 35K57 (35R10 92D25)
Gourley, Stephen A.; Ruan, Shigui Convergence and travelling fronts in functional differential equations with nonlocal terms: a competition model. SIAM J. Math. Anal. 35 (2003), no. 3, 806–822.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement